Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 21, 2018

The preprints are listed in increasing order of submission date and only the pdf files of the papers provided by the authors will be available. They can be cited as:

[1] I. I. Surname, Title of the Paper, RGMIA Research Report Collection, 21 (2018), Article x, xx pp.  

 

1. S. S. Dragomir
Operator Identities for Functions Defined by Power Series with Applications for Perspectives
  PDF 
2. S. S. Dragomir
Approximation of Integral Operators for Absolutely Continuous Functions Whose Derivatives are Essentially Bounded
  PDF 
3. I. J. Taneja
Crazy, Selfie, Fibonacci, Triangular, Amicable Types Representations of Numbers
  PDF 
4. S. S. Dragomir
Some Weighted Inequalities for Riemann-Stieltjes Integral when a Function is Bounded
  PDF 
5. I. J. Taneja
Different Digits Magic Squares and Number Patterns
  PDF 
6. I. J. Taneja
Natural Numbers in Terms of Fibonacci and S-gonal Values - I
  PDF 
7. I. J. Taneja
Natural Numbers in Terms of Fibonacci and S-gonal Values - II
  PDF 
8. M. S. S. Ali
On Hadamard's Inequality for Trigonometrically ρ-Convex Functions
  PDF 
9. S. S. Dragomir
Some Inequalities of Hermite-Hadamard Type for Trigonometrically ρ-Convex Functions
  PDF 
10. S. S. Dragomir
Some Inequalities of Fejer Type for Trigonometrically ρ-Convex Functions
  PDF 
11. S. S. Dragomir
Some Inequalities of Ostrowski and Trapezoid Type for Trigonometrically ρ-Convex Functions
  PDF 
12. S. S. Dragomir
Further Inequalities of Hermite-Hadamard Type for Trigonometrically ρ-Convex Functions
  PDF 
13. S. S. Dragomir
Some Inequalities of Hermite-Hadamard Type for Hyperbolic p-Convex Functions
  PDF 
14. S. S. Dragomir
Some Inequalities of Fejer Type for Hyperbolic p-Convex Functions
  PDF 
15. S. S. Dragomir
Some Inequalities of Ostrowski and Trapezoid Type for Hyperbolic p-Convex Functions
  PDF 
16. S. S. Dragomir
Some Inequalities of Jensen Type for Trigonometrically ρ-Convex Functions
  PDF 
17. S. S. Dragomir
Some Inequalities of Jensen Type for Hyperbolic p-Convex Functions
  PDF 
18. I. J. Taneja
Natural Numbers in Terms of S-gonal (Pentagonal and Hexagonal) Values
  PDF 
19. I. J. Taneja
Palindromic, Patterned Magic Sums, Composite, and Colored Patterns in Magic Squares
  PDF 
20. M. Karagozlu and M. A. Ardic
New Integral Inequalities for r-Convex Function
  PDF 
21. M. Karagozlu and M. A. Ardic
Simpson Type Integral Inequalities for r-Convex Function
  PDF 
22. M. Karagozlu and M. A. Ardic
New Hermite-Hadamard Type Inequalities for r-Convex Functions
  PDF 
23. S. S. Dragomir
Some Inequalities of Ostrowski Type for Double Integral Mean of Absolutely Continuous Functions
  PDF 
24. S. S. Dragomir
Some Inequalities of Trapezoid Type for Double Integral Mean of Absolutely Continuous Functions
  PDF 
25. I. J. Taneja
Block-Wise Construction ofMagic and Bimagic Squares - II: Magic Squares of Orders 39 to 45
  PDF 
26. I. J. Taneja
Multiplicative-Type Selfie Equalities
  PDF 
27. I. J. Taneja
Palindromic-Type Expressions and Patterns
  PDF  
28. S. S. Dragomir
Approximation of f-Divergence Measures by Using Two Points Taylor's Type Representations with Integral Remainders
  PDF 
29. S. S. Dragomir
Further Inequalities for Trigonometrically ρ-Convex Functions and Applications
  PDF 
30. S. S. Dragomir
Inequalities and Approximations for the Finite Hilbert Transform: a Survey of Recent Results
  PDF 
31. S. S. Dragomir
New Approximation of f-Divergence Measures by Using Two Points Taylor's Type Representations
  PDF 
32. S. S. Dragomir
Inequalities for the Finite Hilbert Transform of Convex Functions
  PDF 
33. S. S. Dragomir
Jensen's Type Inequalities for the Finite Hilbert Transform of Convex Functions
  PDF 
34. S. S. Dragomir
Inequalities for the Finite Hilbert Transform of Functions with Bounded Divided Differences
  PDF 
35. S. S. Dragomir
Inequalities for the Finite Hilbert Transform of a Product of Two Functions
  PDF 
36. S. S. Dragomir
Generalized Finite Hilbert Transform and Some Basic Inequalities
  PDF 
37. S. S. Dragomir
Inequalities for a Generalized Finite Hilbert Transform of Convex Functions
  PDF 
38. S. S. Dragomir
Inequalities for a Generalized Finite Hilbert Transform of Differentiable Functions with Convex Derivatives
  PDF 
39. S. S. Dragomir
Inequalities of Hermite-Hadamard Type for Composite Convex Functions
  PDF
40. S. S. Dragomir
Inequalities of Hermite-Hadamard Type for Composite h-Convex Functions
  PDF
41. S. S. Dragomir
Weighted Inequalities of Ostrowski Type for Functions of Bounded Variation and Applications
  PDF
42. S. S. Dragomir
Weighted Inequalities of Ostrowski Type for Absolutely Continuous Functions and Applications
  PDF
43. S. S. Dragomir
Weighted Inequalities of Trapezoid Type for Absolutely Continuous Functions and Applications
  PDF
44. S. S. Dragomir
Weighted Integral Inequalities of Ostrowski, Cebysev and Lupas Type with Applications
  PDF
45. S. S. Dragomir
Reverses of Jensen's Integral Inequality Via a Weighted Ostrowski Type Result with Applications for Composite Convex Functions
  PDF
46. S. S. Dragomir
Reverses of Jensen's Integral Inequality Via a Weighted Cebysev Type Result with Applications for Composite Convex Functions
  PDF
47. S. S. Dragomir
Reverses of Jensen's Integral Inequality Via a Weighted Lupas Type Result with Applications for Composite Convex Functions
  PDF
48. M. Akkouchi
Cauchy-Schwarz Inequality Implies Holder's Inequality
  PDF
49. S. S. Dragomir
Some Iyengar Type Weighted Integral Inequalities
  PDF
50. S. S. Dragomir
Weighted Inequalities of Trapezoid Type for Functions of Bounded Variation and Applications
  PDF
51. S. S. Dragomir
Reverses of Jensen's Integral Inequality Via a Weighted Ostrowski Result with Applications for Continuous f-Divergence Measures
  PDF
52. C.-P. Chen
Asymptotic Series Related to Ramanujan's Expansion for the Harmonic Number
  PDF
53. S. S. Dragomir
Some Inequalities for the Cebysev Functional
  PDF
54. S. S. Dragomir
Weighted Versions of Trapezoid and Midpoint Inequalities for Twice Differentiable Functions and Applications
  PDF
55. S. S. Dragomir
Weighted Inequalities of Ostrowski Type for Absolutely Continuous Functions in Terms of p-Norms and Applications
  PDF
56. S. S. Dragomir
New Inequalities for the Cebysev Functional
  PDF
57. I. J. Taneja
Palindromic-Type Palindromes
  PDF 
58. I. J. Taneja
Palindromic-Type Non-Palindromes
  PDF 
59. S. S. Dragomir
Integral Inequalities Related to Wirtinger's Result
  PDF
60. S. S. Dragomir
Some Integral Inequalities Related to Wirtinger's Result for p-Norms
  PDF
61. S. S. Dragomir
Weighted Integral Inequalities Related to Wirtinger's Result for p-Norms with Applications
  PDF
62. I. J. Taneja
Palindromic-Type Squared Expressions  with Palindromic and Non-Palindromic Sums
  PDF 
63. S. S. Dragomir
Weighted Integral Inequalities Related to Opial's Result
  PDF
64. S. S. Dragomir
Generalizations of Opial's Inequalities for Two Functions and Applications
  PDF
65. S. S. Dragomir
p-Norms Generalizations of Opial's Inequalities for Two Functions and Applications
  PDF
66. S. S. Dragomir
Weighted Generalizations of Opial's Inequalities for Two Functions and Applications
  PDF
67. S. S. Dragomir
Weighted Generalizations of Opial's Inequalities for p-Norms and Two Functions with Applications
  PDF
68. S. S. Dragomir
Some Weighted Versions of Stekloff and Almansi Inequalities with Applications
  PDF
69. S. S. Dragomir
Generalizations of Opial's Inequalities for Riemann-Stieltjes Integral with Applications
  PDF
70. S. S. Dragomir
Generalizations of Opial's Inequalities for Riemann-Stieltjes Integral, p-Norms and Two Functions with Applications
  PDF 
71. K. Nantomah
Certain Properties of the Nielsen's β-Function
  PDF 
72. S. S. Dragomir
Simple Weighted Integral Inequalities Related to Hardy's Result
  PDF 
73. S. S. Dragomir
Some Weighted Integral Inequalities Related to Steffensen's Result
  PDF 
74. M. Karagozlu and M. A. Ardic
On the Hermite-Hadamard Type Inequalities for n-Times Differentiable r-Convex Functions
  PDF 
75. I. J. Taneja
Same Digits Embedded Palprimes
  PDF 
76. I. J. Taneja
Palindromic-Type Pandigital Patterns in Pythagorean Triples
  PDF 
77. S. S. Dragomir
Some Integral Inequalities for Convex Functions
  PDF 
78. S. S. Dragomir
Some Integral Inequalities Related to Schwarz and Holder Inequalities
  PDF 
79. S. S. Dragomir
Some Weighted Ostrowski Type Inequalities for Riemann-Stieltjes Integral
  PDF 
80. S. S. Dragomir
Riemann-Stieltjes Integral Inequalities of Trapezoid Type with Applications
  PDF 
81. I. J. Taneja
Patterns in Pythagorean Triples Using Single Variable Procedures
  PDF
82. I. J. Taneja
Patterns in Pythagorean Triples Using Double Variable Procedures
  PDF 
83. I. J. Taneja
Palindromic-Type Pandigital Patterns in Pythagorean Triples - I
  PDF
84. I. J. Taneja
Multiple-Type Patterns in Pythagorean Triples
  PDF
85. I. J. Taneja
Generating Pythagorean Triples with Applications to Magic Squares and Palindromic-Type Pandigital Patterns
  PDF
86. S. S. Dragomir
Some Jensen's Type Inequalities for Convex Functions and an Integral Operator
  PDF 
87. S. S. Dragomir
Riemann-Stieltjes Integral Inequalities of Modified Trapezoid Type
  PDF 
88. S. S. Dragomir
Bounds on a Generalized Cebysev Functional for the Riemann-Stieltjes Integral
  PDF 
89. K. Nantomah
On Some Properties and Inequalities of the Sigmoid Function
  PDF 
90. S. S. Dragomir
Some Mixed Mid-Point and Trapezoid Type Inequalities for Riemann-Stieltjes Integral
  PDF 
91. S. S. Dragomir
Bounds on a Mixed Cebysev Functional for the Riemann-Stieltjes Integral
  PDF 
92. I. J. Taneja
Palindromic-Type Pandigital Patterns in Pythagorean Triples - II
  PDF
93. S. S. Dragomir
Some Riemann-Stieltjes Integral Inequalities for α-Trapezoid Rule with Applications
  PDF 
94. S. S. Dragomir
On Some Riemann-Stieltjes Integral Inequalities of Generalized Trapezoid Type with Applications
  PDF 
95. K. Nantomah
A Complete Monotonicity Property of a Function Involving the (p;q)-Digamma Function
  PDF 
96. S. S. Dragomir
Ostrowski Type Riemann-Stieltjes Integral Inequalities for Convex Integrands and Nondecreasing Integrators
  PDF 
97. S. S. Dragomir
Trapezoid Type Riemann-Stieltjes Integral Inequalities for Convex Integrands and Nondecreasing Integrators
  PDF 
98. S. S. Dragomir
On Some Ostrowski Type Riemann-Stieltjes Integral Inequalities for Monotonic Nondecreasing Integrands and Convex Integrators
  PDF 
99. S. S. Dragomir
New Trapezoid Type Riemann-Stieltjes Integral Inequalities for Monotonic Integrands and Convex Integrators
  PDF 
100. S. S. Dragomir
Approximating The Riemann-Stieltjes Integral in Terms of Integral Means
  PDF 
101. I. J. Taneja
Generating Pythagorean Triples, Patterns, and Magic Squares
  PDF
102 I. J. Taneja
Binomial Coefficients Type Selfie Numbers
  PDF
103. S. S. Dragomir
Three Points Inequalities for Riemann-Stieltjes Integral with Integrands and Integrators of Bounded Variation
  PDF 
104. S. S. Dragomir
New Three Points Inequalities for Riemann-Stieltjes Integral of Lipschitzian Integrands and Integrators of Bounded Variation
  PDF 
105. E. J. Ionaşcu
Arithmetic Mean-Geometric Mean Inequality Under Additional Assumptions
  PDF 
106. S. S. Dragomir
General Three Points Inequalities for Weighted Riemann-Stieltjes Integral
  PDF 
107. G. A. Anastassiou
Conformable Fractional Inequalities
  PDF 
108. I. J. Taneja
Crazy Representations of Natural Numbers From 11112 to 20000
  PDF
109. I. J. Taneja
Factorial-Type Selfie Numbers: Digitís Order
  PDF
110. L.  Ciurdariu
Local Extreme Points and a Young-Type Inequality
  PDF 
111. I. J. Taneja
Different Aspects of Magics Square of Order 20
  PDF
112. S. S. Dragomir
An Extension of Ostrowski's Inequality to the Complex Integral
  PDF 
113. S. S. Dragomir
An Extension of Trapezoid Inequality to the Complex Integral
  PDF 
114. S. S. Dragomir
Ostrowski's Type Inequalities for the Complex Integral on Paths
  PDF 
115. S. S. Dragomir
Trapezoid Type Inequalities for the Complex Integral on Paths
  PDF
116. S. S. Dragomir
Ostrowski's Inequality for the Complex Integral of Holomorphic Functions on Convex Domains
  PDF 
117. S. S. Dragomir
Generalized Trapezoid  Inequality for the Complex Integral of Holomorphic Functions on Convex Domains
  PDF 
118. S. F. Tahir, M. Mushtaq and M. Muddassar
Hermite-Hadamard Integral Inequality Via Delta-Integral
  PDF 
119. M. Muddassar, M. Iqbal and G. Haider
On the Fractional Integral Inequalities by the Way of Double Integrals
  PDF 
120. S. S. Dragomir
Gruss Type Inequalities for the Complex Integral on Paths
  PDF 
121. S. S. Dragomir
On Some Gruss Type Inequalities for the Complex Integral
  PDF 
122. S. S. Dragomir
On Some Cebysev Type Inequalities for the Complex Integral
  PDF 
123. I. J. Taneja
Single Letter Representations of Natural Numbers from 1 to 11111
  PDF
124. I. J. Taneja
Fraction-Type Single Letter Representations of Natural Numbers From 1 to 11111
  PDF
125. S. S. Dragomir
Gruss Type Inequalities for the Complex Integral Via the Sonin Identity
  PDF 
126. S. S. Dragomir
A Refinement of Gruss Inequality for the Complex Integral
  PDF 
127. S. S. Dragomir
Some Weighted Inequalities for the Complex Integral (I)
  PDF 
128. S. S. Dragomir
Integral Inequalities of Hermite-Hadamard Type for L-Bounded Norm Weak Convex Mappings
  PDF 
129. S. S. Dragomir
Some Weighted Inequalities for the Complex Integral (II)
  PDF 
130. S. S. Dragomir
Inequalities of Hermite-Hadamard Type for K-Bounded Modulus Convex Complex Functions
  PDF 
131. I. J. Taneja
Crazy Representations of Natural Numbers From 20001 to 25000
  PDF
132. I. J. Taneja
Crazy Representations of Natural Numbers From 25001 to 30000 
  PDF
133. M. Muddassar and Z. Elahi
New Integral Inequalities of the Type of Simpson's and Hermite-Hadamard's for Twice Differentiable Quasi-Geometrically Convex Mappings
  PDF 
134. S. S. Dragomir
Inequalities of Jensen's Type for K-Bounded Modulus Convex Complex Functions
  PDF 
135. S. S. Dragomir
Two Parameters Weighted Inequalities for the Complex Integral
  PDF 
136. S. S. Dragomir
Several Gruss Type Inequalities for the Complex Integral
  PDF
137. Y. J. Bagul1 and S. K. Panchal
Certain Inequalities of Kober and Lazarevic Type
  PDF
138. G. A. Anastassiou
Multidimensional Fractional Iyengar Type Inequalities for Radial Functions
  PDF
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
Last modified: November 27 2018 16:43:11.

Navy Line